# SDR DALA2015061503835

- Difficulty date: June 14, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHES ON LT MLG ACTUATOR SUPPORT FITTING BUSHING AND BEARING.  ACTUATOR SUPPORT FITTING BUSHING AND BEARING ON LT MLG INSTALLED UNDER CARD 5740-01139-04A, JOB 089-0001 AND CMM 20-10-7. BEARING AND BUSHING WERE REPLACED ON CARD 11, A/C ZONE 17 AND CARD 5740-01139-04A.  RII WAS COMPLETED.
